Almost symmetric spaces
On the Geometry of Differentiable Manifolds Rome, 23-27 juin 1986, Astérisque no. 163-164  (1988), p. 221-246
@incollection{AST_1988__163-164__221_0,
     author = {Min-Oo, Maung},
     title = {Almost symmetric spaces},
     booktitle = {On the Geometry of Differentiable Manifolds Rome, 23-27 juin 1986},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {163-164},
     year = {1988},
     pages = {221-246},
     zbl = {0675.53044},
     language = {en},
     url = {http://www.numdam.org/item/AST_1988__163-164__221_0}
}
Min-Oo, Maung. Almost symmetric spaces, in On the Geometry of Differentiable Manifolds Rome, 23-27 juin 1986, Astérisque, no. 163-164 (1988), pp. 221-246. http://www.numdam.org/item/AST_1988__163-164__221_0/

[1] D. V. Alekseevski : Riemannian spaces with exceptional holonomy groups, Funkcional. Anal. i Priožen 2 (1968), 1-10. | Zbl 0175.18902

[2] J. Bemelmans, Min-Oo & E. A. Ruh : Smoothing Riemannian metrics, Math. Zeitschr. 188 (1984), 69-74. | Article | Zbl 0536.53044

[3] P. Berard & S. Gallot : Inégalités isopérimétriques pour l'équation de la chaleur et application à l'estimation de quelques invariants géométriques, Preprint, Chambéry 1985.

[4] M. Berger : Sur les groupes d'holonomie des variétés à connexion affine et des variétés riemanniennes, Bull. Soc. Math. France 83 (1955), 279-330. | Article | Zbl 0068.36002

[5] A. Borel & N. Wallach : “Continuous cohomology, discrete subgroups and representations of reductive groups”, Annals of Math. Studies 94, Princeton 1980. | Zbl 0443.22010

[6] N. Bourbaki : “Groups et algébres de Lie”, Chap. 2, Hermann, Paris, 1972.

N. Bourbaki : “Groups et algébres de Lie”, Chap. 3, Hermann, Paris, 1972.

[7] R. B. Brown & A. Gray : Riemannian manifolds with holonomy group Spin (9), Diff. Geom. in honor of K. Yano, Kinoyuka, Tokyo, 1972, 41-59. | Zbl 0245.53020

[8] S. S. Chern : The Geometry of G-Structures, Bull. Amer. Math. Soc. 72 (1966), 167-219. | Article | Zbl 0136.17804

[9] S. Gallot : Inégalités isopérimétriques, courbure de Ricci et invariants géométriques I, C.R. Acad. Sc. 296 (1983), 333-336. | Zbl 0535.53034

[10] M. Gromov : Paul Levy's isoperimetric inequality, I.H.E.S., 1980

[11] R. S. Hamilton : Three-manifolds with positive Ricci curvature, J. Diff. Geom. 17 (1982), 255-306. | Article | Zbl 0504.53034

[12] S. Kobayashi : On connections of Cartan, Canad. J. Math. 8 (1956) 145-156. | Article | Zbl 0075.31502

[13] Y. Matsushima & S. Murakami : On vector bundle valued harmonic forms and automorphic forms on symmetric Riemannian manifolds, Ann. of Math., 78 (1963), 365-416. | Article | Zbl 0125.10702

[14] Min-Oo & E. A. Ruh : Comparison theorems for compact symmetric spaces, Ann. Sci. Ec. Norm. Sup., 12 (1979), 335-353. | Article | Zbl 0424.53024

[15] Min-Oo & E. A. Ruh: Vanishing theorems and almost symmetric spaces of non-compact type, Math. Ann. 257 (1981), 419-433. | Article | Zbl 0457.53022

[16] M. Min-Oo : Integrabilität geometrischer Strukturen vom halbeinfachen Typ, Habilitationsschrift, Bonn 1984.

[17] M. Min-Oo & E. A. Ruh : Curvature Deformations, in “Curvature and topology of Riemannian manifolds”, Proc. Katata, Lect. Notes in Math. vol. 1201, Springer, 1986. | Zbl 0634.53030

[18] J. Moser : A Harnack inequality for parabolic differential equations, Comm. Pure Appl. Math. 17 (1964), 101-134. | Article | Zbl 0149.06902

[19] G. D. Mostow : “Strong rigidity of locally symmetric spaces”, Annals of Math. Studies 78, Princeton 1973. | Zbl 0265.53039

[20] M. S. Raghunathan : “Discrete subgroups of Lie groups”, Erg. der Math. 68, Springer 1972. | Zbl 0254.22005

[21] J. Simons : On the transitivity of holonomy systems, Ann. of Math. 76 (1962), 213-234. | Article | Zbl 0106.15201

[22] S. Sternberg : “Lectures on Differential Geometry”, Chelsea Publ. Co., 1983. | Zbl 0518.53001

[23] A. Weil : On discrete subgroups of Lie groups II, Ann. of Math, 75 (1962), 578-602. | Article | Zbl 0131.26602